MathSciNet Relay Station
MathSciNet bibliographic data
MR236719 (38 #5014) 46.65
Bures, Donald An extension of Kakutani's theorem on infinite product measures to the tensor product of semifinite $w\sp{\ast} $-algebras. Trans. Amer. Math. Soc. 135 1969 199–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement